MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JUDO 3; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION JUDO 3; CATHETER, GUIDEWIRE
Model Number 2828
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event estimated based on aware date.
 
Event or Problem Description
It was reported via medwatch (b)(4) that a guidewire break occurred and a device fragment remained in the patient.The patient presented with a calcified 100% ostial lesion in the left subclavian and tubular 50% ostial lesion in the right subclavian.The patient underwent a peripheral angiography.The judo guidewire was introduced but was unable to cross the left subclavian occlusion both retrograde and antegrade.Part of the device broke off and ended up in a subintimal plane with no risk of embolization.

Brand Name
JUDO 3
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11809831
Report Number2134265-2021-06164
Device Sequence Number11622116
Product Code DQX
UDI-Device Identifier08714729974963
UDI-Public08714729974963
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2022
Device Model Number2828
Device Catalogue Number2828
Device Lot Number0024364535
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR